Quick search
Go!

NEW TYPES OF FUZZY CONTINUITY VIA β-SEMIOPEN SETS


ANJANA BHATTACHARYYA
Victoria Institution (College), Department of Mathematics, 78B, A.P.C. Road, Kolkata-700009, INDIA e-mail: anjanabhattacharyya@hotmail.com

Issue:

SSRSMI, Number 2, Volume XXXI

Section:

Volume 31, Number 2

Abstract:

This paper deals with a new type of fuzzy open-like sets, viz., fuzzy β-semiopen sets, the class of which is strictly larger than that of fuzzy semiopen sets [1], but strictly smaller than the classes of fuzzy β-open sets [8], respectively of fuzzy e∗-open sets [4]. It is shown that the collection fuzzy β-semiopen sets does not form a fuzzy topology. In Sec-tion 4, a new type of continuous-like function, viz., fuzzy (β-semi, r)-continuous function is introduced and studied. In Section 5, some applications of this new type of function are established.

Keywords:

Fuzzy β-semiopen set, fuzzy e∗-open set, fuzzy semiopen set, fuzzy (β-semi, r)-continuous function, fuzzy extremally disconnected space, fuzzy β-semicontinuous func-tion, fuzzy almost β-semicontinuous function.

Code [ID]:

SSRSMI202102V31S01A0006 [0005408]

Note:

DOI:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu